# SDR CALA9901295

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14810
- Make and model: Doug DC-9-82
- Aircraft serial: 49264
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1007-1320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT SEAT TRACK CORRODED AT FS 1007-1320, RBL 24.  THE SEAT TRACK WAS REMOVED AND A NEW SECTION WAS INSTALLED IAW SRM 51-30-2 AND 51-30-1.
